Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

García, D. and Grecu, B.C. and Maestre, Manuel and Seoane Sepúlveda, Juan Benigno (2010) Infinite dimensional Banach spaces of functions with nonlinear properties. Mathematische Nachrichten, 283 (5). pp. 712-720. ISSN 0025-584X

Grecu, B.C. and Muñoz-Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno (2009) The unit ball of the complex P(H-3). Mathematische Zeitschrift, 263 . pp. 775-785. ISSN 0025-5874

Grecu, B.C. and Muñoz Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno (2009) Unconditional constants and polynomial inequalities. Journal of Approximation Theory, 161 (2). pp. 706-722. ISSN 0021-9045

This list was generated on Tue Oct 21 03:20:19 2014 CEST.